# SDR R61A2025060900284

- Difficulty date: May 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000212
- Aircraft time: 38,905 hours, 29,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FIVE AREAS AFT OF RIGHT UPPER RADOME LATCH AT FR 2-3 AND STGR 12R-13R. PERFORMED FORWARD FUSELAGE - RH SKIN - LIGHTNING STRIKE - PERMANENT REPAIRS IAW ETD2025-170-921445 REV.: B AFT OF RIGHT UPPER RADOME LATCH AT FR2-3 AND STGR 12R-13R. REINSPECTION PER ETD2025-170-921445 REV B.
